| Model Number |
60005 |
| Medical Device Problem Code |
Optical Decentration (1360)
| Health Effect - Clinical Code |
Unspecified Eye / Vision Problem (4471)
| Date of Event |
08/17/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
A site reported to rxsight that a patient's light adjustable lens (lal) was observed to be dislocated during a post-operative exam.An anterior vitrectomy was performed and the lal was successfully repositioned in the sulcus during a secondary surgery.
Additional Manufacturer Narrative
The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.Manufacturer reference #:(b)(4).